# SDR R61A202001310131

- Difficulty date: January 9, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N231JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 30,895 hours, 19,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: 17010063003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND 1431DL L PROFILES HAVE CORROSION, LEFT WHEEL WELL ACCESS PANEL  REMOVED DAMAGED L PROFILES FROM PNL 1431DL. REF EMB SRM 51-40-08. INSTALLED L PROFILES TO PANEL 1431DL. REF EMB SRM 51-40-08 AMM 20-10-01 TC2 7398 CAL DUE 6-10-20
